I have a curious question about my sudden and worsening loss of memory. I cannot seem to remember faces, names, places and things my wife tells me. I am curious if this memory loss could be related to the meds that have been added to me since a year ago. They have added 5mgs a day of Valium, 1.5 mgs a day of Klonopin, 300mgs a day of neurontin, 500mgs a day of Lortab7.5 and 350 mgs a day of Soma. Until all of this I would have some short term loss of memory but nothing alarming. Now it's kind of alarming.
Memory loss getting worse,
- 5 Aug 2012 by papasam
- 7 August 2012
Memory problems or memory loss are severe side effects of both Valium and Klonopin ( mainly of all benzodiazepines), you must seek immdiate medical attention, and inform your Dr. asap.
Click on the links for more information:
-Neurontin, severe side effect: memory loss.
Hi, i don't have much to add, but i have been suffering with increasingly bad memory over the last few months and my doctor told me that although frustrating, the occasions when i forget a conversation or what i did yesterday, what i had for dinner etc, can be common to medication side effects. He said he would only be significantly concerned if i start to forget peoples names and/or faces, as you are now. It really does sound like a good idea to have a neurologist examination - i'm sure you doctor will refer you if you tell him what has been going on. I hope you get to the bottom of the problem and that your memory improves!
By any chance, R any of you taking cholesterol control medicines? The statin in these medicines can cause the symptoms some of you are talking about. The FDA put out a notice this winter about this. If it's caused by statins- your memory will greatly improve when you stop taking it. Go to Space Doc and read his testimony. He stopped medical practice because he thought that he had Alzheimers , then he adjusted his meds- no statin and he'd practicing meds again. if you're having ankle and leg pains- there is a chance it's this problem. For the original question-I think that your meds aren't too good for memory. neurontin slows down neural synapsis, so you think a lot slower, which is part of a memory problem.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 27 Dec 2012 • 2 answers
Posted 8 May 2016 • 0 answers
Posted 20 Oct 2016 • 2 answers
Posted 14 Nov 2017 • 0 answers
Posted 16 Apr 2018 • 1 answer